# SDR 29GA2015030900003

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N361AG
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 29,861 hours, 33,754 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE LIGHT AND HYD PUMP REMAIN ON WHILE GEAR HANDLE IS UP.  CLEANED AND INSPECTED MAIN GEAR AND FOUND ICE ACCUMLUATED ON THE UPLOCK SWITCHES AND THE DOORS, CLEANED AND SWUNG THE GEAR MULTIPLE TIMES COULD NOT DUPLICATE THE PROBLEM, OK FOR RETURN TO SERVICE, OPS CHECK GOOD.
